# SDR ASAA2024122155467

- Difficulty date: December 21, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750123
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK AT RBL-13.84 CRACKED AT STA 727C, 727G, AND STA 767. GROUNDED - YES. REMOVED AND REPLACED R/H AFT CARGO TRACK IAW B737-800 SRM 33-00-33-2R-3.
